Wednesday, May 14, 2008

CBS Upfront 2008-09: Fall 2008 Schedule; ION Television June 2008 Line-Up

Your first look at CBS's official line-up!

CBS 2008-09

Fall 2008

Sundays

7:00PM 60 Minutes
8:00PM The Amazing Race
9:00PM Cold Case
10:00PM The Unit

Mondays
8:00PM The Big Bang Theory
8:30PM How I Met Your Mother
9:00PM Two and a Half Men
9:30PM Worst Week (NEW!)
10:00PM CSI: Miami

Tuesdays
8:00PM Navy NCIS
9:00PM The Mentalist (NEW!)
10:00PM Without a Trace

Wednesdays
8:00PM Old Christine
8:30PM Project Gary (NEW!)
9:00PM Criminal Minds
10:00PM CSI: NY

Thursdays
8:00PM Survivor
9:00PM CSI
10:00PM Eleventh Hour (NEW!)

Fridays
8:00PM Ghost Whisperer
9:00PM The Ex List (NEW!)
10:00PM NUMB3RS

Saturdays
8:00PM-10:00PM Crime Repeats
10:00PM 48 Hours Mystery


Mid-Season:

Coming off the bench in mid-season is returning sitcom Rules of Engagement and new drama Harper's Island.

Discuss CBS's 2008-09 line-up here.



Less than two weeks ago we gave you details on ION Television's upfront presentation. ION announced their fall schedule then, but they mentioned ER and The Dead Zone would launch before the fall season starts. Both are launching in June! ER joins the line-up with a four-night, eleven-episode marathon the week of June 9 in primetime! The eleventh episode in the marathon will lead into the ION premiere of The Dead Zone on June 12 at 10pm. ER marathon is 8-11pm June 9-12, except 10pm on June 12 is The Dead Zone premiere.
Then starting June 16, both The Dead Zone and ER will join the primetime line-up and air back-to-back from 9-11pm from Mon-Wed. Quantum Leap will slide over from 9pm to 8pm, replacing Mama's Family which is leaving the line-up. There are no other changes in the line-up, which means The Drew Carey Show is also gone. Now Drew is listed in the tentative Fall schedule for weekdays at 6pm that we gave you two weeks ago. So it will return likely, unless that Fall schedule changes a bit. Boston Legal, M*A*S*H and Hangin' with Mr. Cooper come to the schedule in the Fall as well. Again, check out the Fall schedule if you haven't seen it yet.
Back to ION June, besides the ER marathon and the primetime changes, ION still has Thursday movies and RHI Fri-Sun movies. Classic Warner Bros. movies will air on Thursdays such as The Point of No Return, Dirty Harry and Chisum. RHI movies include the 2006 The Ten Commandments, the 2007 Dr. Jeykll and Mr. Hyde, Anastasia: The Mystery of Anna, 20,000 Leagues Under The Sea, and the world premiere of ION's The Summit!
For complete details on ION Television June 2008, click HERE!


Sitcoms Airing Tonight

Sunday, October 22

The Mick - "The Haunted House" (Fox, 7:00PM ET/PT) (Repeat)
Mickey and Jimmy organize a special Halloween party at their mansion, but the party soon goes awry; Sabrina hopes to further her legacy with the party; Mickey becomes determined to give a group of practical jokers a lesson.

Bob's Burgers - "The Wolf of Wharf Street" (Fox, 7:30PM ET/PT)
On Halloween night, Linda tries to impress the kids by taking them to look for a wolf that has been terrorizing the town; an injured and medicated Bob believes that Teddy has turned into a werewolf.

The Simpsons - "Treehouse of Horror XXVIII" (Fox, 8:00PM ET/PT)
Maggie becomes possessed by an ancient demon; Lisa discovers a perfect version of her family in an alternate universe; Homer cannibalizes himself.

Ghosted - "Lockdown" (Fox, 8:30PM ET/PT)
Director Romslo puts the whole office on lockdown when a deadly amphibious creature escapes in The Bureau Underground, giving Max and Leroy only 30 minutes to eliminate the threat.

Family Guy - "Follow the Money" (Fox, 9:00PM ET/PT)
After Chris gets a special $1 bill for his birthday and quickly loses it, the dollar gets passed from character to character throughout Quahog.

The Last Man on Earth - "Wisconsin" (Fox, 9:30PM ET/PT)
Carol panics when Todd and Melissa leave for their honeymoon, and Erica and Gail decide to live on their own for a while.

Complete TV Listings


Sitcom Stars on Talk Shows (Week of October 16)

Friday, October 20

  • Woody Harrelson (Cheers) - Watch Woody on Jimmy Kimmel Live! at 11:35pm on ABC.
  • Paul Shaffer (A Year at the Top) - Paul sits in with Cleto and The Cletones on Jimmy Kimmel Live! at 11:35pm on ABC.
  • Miley Cyrus (Hannah Montana) - Miley appears on a repeat of The Tonight Show Starring Jimmy Fallon at 11:34pm on NBC.
  • Mark Feuerstein (9JKL/Good Morning, Miami/Conrad Bloom/Fired Up) - Mark is a guest on a repeat of The Late Show with Stephen Colbert at 11:35pm on CBS.
  • Sofia Vergara (Modern Family/The Knights of Prosperity/Hot Properties) - Sofia appears on a repeat of Late Night with Seth Meyers at 12:36am on NBC.
  • Craig Robinson (Ghosted/Mr. Robinson/The Office) - Craig is a guest on a repeat of Late Night with Seth Meyers at 12:36am on NBC.
  • Julie Klausner (Difficult People) - Julie appears on a repeat of Late Night with Seth Meyers at 12:36am on NBC.
  • Niecy Nash (The Soul Man/Getting On/Reno 911!) - Niecy is a guest on a repeat of The Late Late Show with James Corden at 12:37am on CBS.
  • Susan Kelechi Watson (Louie) - Susan chats on The Talk on CBS at 2pm ET/1pm CT-PT.
  • Garcelle Beauvais (The Jamie Foxx Show) - Garcelle guest co-hosts The Talk on CBS at 2pm ET/1pm CT-PT.
  • Anne Heche (Save Me/The Michael J. Fox Show) - Anne talks about The Brave on LIVE! with Kelly and Ryan, so check your listings.
  • James Burrows (Sitcom Director) - James is a guest on Harry, so check your local listings.
  • Jeremy Sisto (Suburgatory) - Jeremy appears on Steve, so check your local listings.
  • Michael McKean (Laverne & Shirley) - Michael will be on New York Live on WNBC in New York at 11:30am ET.
  • Alfonso Ribeiro (The Fresh Prince of Bel-Air/In the House/Silver Spoons) - Alfonso talks about America’s Funniest Home Videos on the AOL Build Show at 10am.
  • Nia Vardalos (My Big Fat Greek Life) - Nia will be on NBC's Today in the 10am hour.


New on DVD/Blu-ray (June/July/August)

Father Knows Best - Season Six Diff'rent Strokes - The Complete Sixth Season Alice - The Complete Fifth Season Rhoda - Season Four Brooklyn Nine-Nine - Season Four

06/13 - The Andy Griffith Show - Return to Mayberry
06/13 - That's My Mama - The Complete Series
06/20 - Workaholics - The Final (Seventh) Season
06/20 - Workaholics - The Complete Series
06/27 - The Jamie Foxx Show - The Complete Third Season
07/04 - Superstore - Season Two
07/18 - Father Knows Best - Season Six
07/25 - Diff'ernt Strokes - The Complete Sixth Season
07/25 - Girls - The Final (Sixth) Season (Blu-ray)
08/01 - Alice - The Complete Fifth Season (WBShop.com)
08/01 - Crashing - The Complete First Season (Blu-ray)
08/15 - Rhoda - Season Four
08/22 - Brooklyn Nine-Nine - Season Four
08/29 - Will & Grace - Season One (Universal)
More TV DVD Releases / DVD Reviews Archive / SitcomsOnline Digest